# SDR IPXA10M62491

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 61,758 hours, 11,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LONGERON SPLICE FITTING  CRACKED AT STA Y5-123 AND L51R.  REMOVED LONGERON SPLICE FITTING, FABRICATED AND INSTALLED LONGERON SPLICE FITTING REF SRM 51-33-01 PG 30 AND  SRM 51-31-01, PG 35, TABLE 12.
